Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Invariant means on a class of von Neumann algebras
HTML articles powered by AMS MathViewer

by P. F. Renaud PDF
Trans. Amer. Math. Soc. 170 (1972), 285-291 Request permission

Abstract:

For $G$ a locally compact group with associated von Neumann algebra $VN(G)$ we prove the existence of an invariant mean on $VN(G)$. This mean is shown to be unique if and only if $G$ is discrete.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC: 22D25, 43A07
  • Retrieve articles in all journals with MSC: 22D25, 43A07
Additional Information
  • © Copyright 1972 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 170 (1972), 285-291
  • MSC: Primary 22D25; Secondary 43A07
  • DOI: https://doi.org/10.1090/S0002-9947-1972-0304553-0
  • MathSciNet review: 0304553